# SDR C8GA20010001

- Difficulty date: January 17, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- Aircraft time: 46,822 hours, 46,371 cycles
- Engine: Pwa JT8D15A
- Engine time: 45,315 hours, 23,909 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 45,315 hours, 23,909 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

ON FLT DAE232 FROM MROC TO KMIA EXPERIENCED NR 2 ENGINE STALL AT LOW ALTITUDE.  ENG (S/N 700741) REPLACED WITH ENG (S/N 700748).
